# SDR CA110613012

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 5,556 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Corroded
- Location: Alternator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GROUND TERMINAL OF THE ALTERNATOR WAS CORRODED/DIRTY MAKING BAD CONTACT. THE OIL TEMPERATURE GAUGE WAS "BACK READING" OFF THIS WHICH CAUSED THE GAUGE TO READ HIGH. CESSNA TECH REP WAS ADVISED OF THE PROBLEM AND RECOMMENDED THIS TO CHECK AS A SOLUTION WHICH FIXED THE INDICATION PROBLEM.  THE INITIAL PROBLEM WAS THE OIL TEMP GAUGE WENT TO THE RED LINE DURING FLIGHT.
